# SDR USAASB96089

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407US
- Make and model: Boeing 737401
- Aircraft serial: 23877
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - MAINTENANCE FOUND THE EMERGENCY EXIT AISLE LIGHTS, IN ROW 24 AND 25, WON'T ILLUMINATE.  MAINTENANCE REPLACED FUSE IN BATTERY PACK.  (M)
